# SDR UIEA200400104

- Difficulty date: June 2, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK, DURING MAINT INSP FOUND COCKPIT EMERGENCY EXIT DOOR CUTOUT FRAME AND CHORDS DAMAGED BETWEEN STA 360 AND 380 WITH MISDRILLED HOLES BETWEEN STRINGER 2L AND 2AL.  SEVERAL MISDRILLED HOLES AND DRILL STARTS WERE REPAIRED AS FOLLOWS.  FOR BS 360, WEB DAMAGE WAS TRIMMED OUT AND REPLACEMENT WEB WAS SPLICED IN.  THE CHORD DAMAGED WAS BLENDED OUT.  FOR BS 380, THE WEB WAS CUT BETWEEN S2AL AND S3L AND REPLACED TO S0 WITH A WEB SPLICE AT THE CUT LOCATION.  THE INNER CHORD DAMAGE WAS TRIMMED OUT AND REPAIR ANGLE INSTALLED.
